# SDR SWAA2021050360505

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CCN: 753-201-00-02 FOUND CRACK AT STA 666 LBL 33 WL 203. AREA MARKED / REMOVED DAMAGE PART OF THE BEADED PRESSURE DECK WCB BS 663-675 LBL 30 - LBL 60 WL203 AND REPAIRED I.A.W SRM 53-40-51-2R-2 REPAIR 2 FIG 203.
